On Intuitionistic Semi * Continuous Functions

G Esther Rathinakani, Navaneethakrishnan M


In this paper we introduce intuitionistic semi * continuous and intuitionistic contra - semi * continuous functions via the concept of intuitionistic semi * open and intuitionistic semi * closed set respectively. Also, we investigate their properties and characterization. 


intuitionistic semi * open, intuitionistic semi * closed, intuitionistic semi * continuous, intuitionistic contra-semi * closed

Full Text:



D. Coker, An introduction to intuitionistic topological spaces Preliminary Report, Akdeniz University, Mathematics department, Turkey, 1995

D.Coker, A note on intuitionistic sets and intuitionistic points, Turk. J. Math., 20(3),1996, 343 - 351.

D.Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy sets and systems, 88,1997, 81-89.

D. Coker, An Introduction to Intuitionistic Topological Spaces, Busefal81, 2000, 51 -56.

G. Esther Rathinakani and M. Navaneethakrishnan, A new closure operator in intuitionistic topological Space, Journal of Xi’an Shiyou University, Natural Science Edition Volume 17, Issue 10, PP 473 - 476.

G. Esther Rathinakani and M. Navaneethakrishnan, A Study on Intuitionistic Semi * Open Set, Design Engineering (Toronto), Issue- 9 (2021), 5043 – 5049.

G. Esther Rathinakani and M. Navaneethakrishnan, Some New Operators on Intuitionistic Semi * Open Set, (Communicated).

Robert. A and Pious Missier.S, Functions Associated with Semi * Open Sets, International Journal of Modern Sciences and Engineering Technology (IJMSET) Vol.1, Issue 2, 2014, pp.39 – 46.

S. Girija, S. Selvanayaki and GnanambalIlango, Semi closed and semi continuous mapping in intuitionistic topological space, Journal of Physics: Conf. Series 1139 (2018) 012057

Younis J. YaseenandAsmaa G. Raouf (2009) "On generalization closed set and generalized continuity on Intuitionistic Topological spaces" University of Tikrit- College of Computer Science and Mathematics.

DOI: http://dx.doi.org/10.23755/rm.v44i0.891


  • There are currently no refbacks.

Copyright (c) 2022 Esther Rathinakani G, Navaneethakrishnan M

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.